# SDR COEA2015121504811

- Difficulty date: December 15, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Part number: S53574002200
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB, LT SIDE AT FRAME 26 HAS AREAS OF CORROSION.   REPAIRED.
